# SDR 2025FA0000616

- Difficulty date: August 24, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N592SA
- Make and model: Cessna 208B
- Aircraft serial: 208B2066
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING OUT, RH BRAKE FAILURE. A/C HAD TO BE TOWED OFF TAXIWAY, UPON SPINNING AIRCRAFT WITH TUG PROP STRUCK A GROUND TAXI LIGHT
